# SDR AALA20141228006

- Difficulty date: December 28, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 43,647 hours, 21,286 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP8598DHF
- Condition: Leaking
- Location: Apu Bay
- Part time: 2,298 hours, 1,177 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE & FUMES IN CABIN WHILE IN BLOCKS.  FOUND OIL IN APU INLET.  PERFORMED PACK BURN IAW 21-92-12. REMOVED AND REPLACED APU IAW 49-96-83. SYSTEM CHECKED NORMAL.
